# SDR USAA950936

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 3870
- Part time: 13,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND .5 INCH CRACK IN STRINGER NR 68 RIGHT SIDE 4 INCHES AFT OF FRAME 3870.  INSTALLED DOUBLER REPAIR PER SRM 51-70-06 FIG 202.  (M)
